# SDR SCNA20241007223

- Difficulty date: September 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 44,175 hours, 17,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 733953: FWD 1L DOOR GIRT BAR PLASTIC FITTING FELL OFF GIRT BAR - - RESOLUTION: REINSTALLED FITTING PER AMM 25-66-01.
